Archived

This topic is now archived and is closed to further replies.

acowles

Weird Little Bumps? [Pictures]

13 posts in this topic

K so a couple weeks ago I decided to use my CeraVe cleanser because I wasn't happy with my normal one. But I had a horrible reaction even though I had used it before...so I stopped using it and went back to my Lush Fresh Pharmacy. But about a week ago I decided to slowly incorporate the CeraVe cleanser again. But I noticed last night that my face has these bumps all over!

When I look at them closer they are slightly raised and barely pink (inflamed). I have some on my cheeks and chin. Before I stopped using the CeraVe my rountine was...

morning:

CeraVe

Tone with ACV/green tea toner

Moisturize with CeraVe

night:

CeraVe

Tone with same toner as morning

Retin-a .04%

Moisturize if needed

But I stopped the CeraVe cleasner last night because I think the CeraVe is breaking me out!

My skin looks terrible right now! Redness, little bumps, some whiteheads. Ugh! sad.png

I need help! What kind of acne is this? (I have tons of hyper pigmentation too...tongue.png)

you can see the difference in color in my skin to my neck...it's been like that ever since i started using retin-a....which was about 8+ months ago :(

post-153825-0-60701900-1322430504_thumb.

post-153825-0-46673800-1322430515_thumb.

post-153825-0-01551400-1322430526_thumb.

post-153825-0-95854800-1322430536_thumb.

post-153825-0-60701900-1322430504_thumb.

post-153825-0-46673800-1322430515_thumb.

post-153825-0-01551400-1322430526_thumb.

post-153825-0-95854800-1322430536_thumb.

Share this post


Link to post
Share on other sites

if there little red bumps its probably irritation.

u are using retin-a, i hear for some its very irritating. did u have the bumps before u started?

i would recommend to chemical exfoliate with a 2% salicylic product


Claravis 40mg started 10/12/11

Stopped on 11/10/11 because of Liver Functioning and High Cholesterol.

Recontinued 3/16/12 - Finished 8/25/12


Share this post


Link to post
Share on other sites

no i just got these weird bumps 1 or 2 days ago. i do have regular acne though.

which product would you recommend for a chemical exfoliate?

Share this post


Link to post
Share on other sites

i

hey!! most people treat their acne from the outside to the inside, it should be backwards. I see too many product. Have you tried leaving it alone, sometimes these producst just irritate the skin, which means more breakouts. How about trying water only regimen

What i meant with my first sentence is that limiting dairy, gluten and sugars may clear your face completly since its light acne.

good luck

1 person likes this

My log might be helpful for you,check it out!! tongue.pnghttp://www.acne.org/...stic-pics-incl/

-I controlled my acne after cutting off whey protein, after 4 months it came back.

-Then i tried an strict paleo diet, it worked. But the ocassional few pimples didnt let my PIH fade

-I wasnt happy with my routine, coudnt drink with my friends, eat different food and the worst: i was loosing confidence

-When my PIH was fading, i broke out, because i tried vitamin C to end with the ocassional pimples, which might cause stomach irritation=break out

- I wasnt happy because of my diet, just broke out, and i started accutane asap.

- Currently, im taking accutane even thought my acne is mild, but with persistant PIH, just few weeks left, no more pimples anymore.

"If i had a wish, i woudnt ask for flawless skin, I'd ask for the maxium of confidence"

Poeple think they are going to be happy and confident if they get rid of their acne...well..they are totally wrong


Share this post


Link to post
Share on other sites

????

Dans AHA is a an okay exfoliant, but it has glycolic acid which will make oily skin more oily since it helps retain moirture (something like that). The PH level is a little low as well.

BHA i better for acne and oily skin. I would recommend Neautrogena Acne Stress Control 3-1 Hydrating Acne Treatment. $6-7.

read about exfoliants here:

http://www.cosmeticscop.com/exfoliate-for-bright-smooth-and-radiant-skin.aspx


Claravis 40mg started 10/12/11

Stopped on 11/10/11 because of Liver Functioning and High Cholesterol.

Recontinued 3/16/12 - Finished 8/25/12


Share this post


Link to post
Share on other sites

I would say you have the form of acne that is non-existent.

i kind of agree with this statement!!

i wish my skin looked like yours!!!

try to see the positive... it could be so much worse.

Share this post


Link to post
Share on other sites

Just let it be for a week or so just to see if it fades because it might just be a little irritation and you wouldn't want to irritation it more with too many products. Just try to stay away from the common triggers like sugar, gluten and dairy.


"Sometimes bad things happens for good reasons."

"Every problem has a solution."


Share this post


Link to post
Share on other sites

i found this thread again, and i realize how foolish i was. my skin looks NOTHING like this anymore. i would give anything for it to be like this again.

Share this post


Link to post
Share on other sites